Advances in Theoretical and Mathematical Physics
Volume 10 (2006)
On matrix differential equations in the Hopf algebra of renormalization
Pages: 879 – 913
We establish Sakakibara's differential equations [M. Sakakibara, On the differential equations of the characters for the renormalization group, Mod. Phys. Lett. A 19 (2004), 1453.] in a matrix setting for the counter term (respectively renormalized character) in Connes-Kreimer's Birkhoff decomposition in any connected graded Hopf algebra, thus including Feynman rules in perturbative renormalization as a key example.